# SDR QXEA2013020500290

- Difficulty date: February 5, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 31 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P BS -18.25 X1.00 HAS CORROSION.  REMOVED RIVETS TO FOM IAW SRM 51-42-05-02-01 AND BLENDED CORROSION IAW SRM 51-21-00-00-02.  MIN REMAINING THICKNESS .062" REF NDTM 51-00-04-910-801 PT 1.  HFEC INSPECTED BLENDS, NO CRACKS DETECTED REF NDTM 51-00-06-910-801 PT 1. MATERIAL LOSS FOUND OUT OF LIMITS IAW SRM 53-00-00-02-17.  MATERIAL LOSS FOUND IN LIMITS IAW RD 8/4-53-5188.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  APPLIED ALODINE, PRIMER AND PAINT IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.  COMPLIED WITH TC RD 8/4-53-5188.
